# SDR FDEA201603010746

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: ANB73532
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1156, PRESS BULKHEAD TEE CAP FWD FLANGE HAS A 1.5 INCH CRACK JUST ABOVE SPLICE PLATE AT LONGERON 37R.  THE CRACK PROPAGATED THROUGH THE RADIUS VERTICALLY & EXTENDING BEHIND THE BULKHEAD STIFFENER AT X=88.270.  REMOVED FASTENERS, CUT & REMOVED SECTION OF T CAP.  REPAIRED TEE CAP WITH BOTH SRM 53-40-00 BFIG 24 SHT 1-3 & EA  8-5310-T0323992, PART P1.
